Duke Mathematical Journal

Hyperbolic capacity and interpolating rational functions

J. L. Walsh

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 32, Number 3 (1965), 369-379.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077375908

Digital Object Identifier
doi:10.1215/S0012-7094-65-03237-0

Mathematical Reviews number (MathSciNet)
MR0181855

Zentralblatt MATH identifier
0148.30301

Subjects
Primary: 30.41
Secondary: 30.70

Citation

Walsh, J. L. Hyperbolic capacity and interpolating rational functions. Duke Math. J. 32 (1965), no. 3, 369--379. doi:10.1215/S0012-7094-65-03237-0. https://projecteuclid.org/euclid.dmj/1077375908


Export citation

See also

  • See also: J. L. Walsh, H. G. Russell. Hyperbolic capacity and interpolating rational functions II. Duke Math. J. Vol. 33, No. 2 (1966), pp. 275–279.